# SDR AU971646

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Propeller: Mcauly 3FF32C501
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000861
- Condition: Broken
- Location: Te Flap Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP CABLE SNAPPED.
